RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 31, Number 1  


Ordinary Differential Equations
On the reducibility of linear differential systems with a functional-commutative matrix of coefficients
S. M. Artem'eva, T. L. Surin
3
Controlled invariant flags in the state space of linear autonomous finite-dimensional dynamical systems
V. T. Borukhov
8
Poincaré mappings in laser models with periodic modulation of the parameters
E. V. Grigoryeva, S. A. Kashchenko
16
Existence of a solution of traveling wave type for multicomponent systems
V. V. Gudkov
23
On the Aǐzerman problem for a second-order system
I. G. Egorov
30
Asymptotic behavior of the solutions of a Cauchy problem that is not solved with respect to the derivative
A. E. Zernov
37
A Hilbert-type inequality in a system of root functions of an even-order ordinary differential operator
A. A. Malov
44
On exact differential inclusions in averaging problems
O. P. Filatov
54

Partial Differential Equations
On the uniqueness of the solutions of initial-boundary value problems for higher-order parabolic equations
E. A. Baderko
63
First-order normal elliptic systems
V. E. Balabaev
71
A problem of transversal impact on a rectangular viscoelastic plate with supported edges
S. I. Gaiduk
84
An elliptic second-order equation with singular coefficients
G. G. Devdariani
90
On the uniqueness of the solution and the weak solvability of an analogue of the Tricomi problem for a multidimensional equation
M. Meredov
94
On the representation of the solution of the Tricomi problem as a series in powers of a bilinear function
E. I. Moiseev
99
On the solution of the Dirichlet problem for polyanalytic functions in domains with algebraic boundaries
K. M. Rasulov
106
On the stabilization of solutions of parabolic equations with an elliptic part in divergence form
V. D. Repnikov
114
On the Tricomi problem for the Chaplygin equation
K. B. Sabitov
123
Multivalued integration and viscosity solutions of the Hamilton–Jacobi equation
D. B. Silin
129
The Tricomi problem for a generalized model system of equations
T. V. Chekmarev
138
On a class of systems of equations that are homotopic to a multidimensional analogue of the A. V. Bitsadze system
A. Yanushauskas
146

Short Communications
A system of two second-order differential equations of Painlevé type
N. S. Berezkina, I. I. Martynov, V. A. Pron'ko
153
On the construction of a conjugate problem
A. V. Bulatov
156
A formula for the rotation number of a first-order equation whose right-hand side is quasiperiodic in time
V. V. Veremenyuk
158
Boundary value problems for first- and second-order loaded operator differential equations and their applications
M. T. Dzhenaliev (Jenaliyev)
160
A singular problem of control of the rotating cylinder temperature
M. I. Letavin
163
A computer algorithm for solving an evolution system of charge dynamics
N. M. Matveev, A. M. Soygin
165
On a boundary value problem for an equation of mixed type with two parallel lines of degeneracy
A. A. Polosin
168
On a nonlocal boundary value problem for the Euler–Poisson–Darboux equation
O. A. Repin
171
On the coexistence of limit cycles and singular points of “center” type of cubic differential systems
D. S. Ushkho
173
Investigation of the stability of rational systems with delay
D. Ya. Khusainov, E. E. Shevelenko
175

Chronicle
Воронежская международная весенняя математическая школа «Понтрягинские чтения-V» (25–29 апреля 1994 г.)
V. A. Il'in, S. M. Nikol'skii, Yu. V. Pokornyi
178
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019